# SDR DALA2021100205978

- Difficulty date: September 28, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 25,971 hours, 9,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7349085) DURING INSPECTION FOUND FIRST CLASS EMERGENCY LIGHT ZONE INOP. R/R EMERGENCY LIGHT BATTERY M2816 PER B737 AMM 33-51 - OPS CHECK GOOD.
